I started taking buspar yesterday and I feel dizzy and a little stoned. Will this side effect go away and how many days will all the side effects last and I just feel like myself w no anxiety?
What you are experiencing is a common side effect of Buspar. This side effect may take a week or two to go away. You should feel the intended effects of Buspar within a few weeks. Just in case you were not told, always take Buspar the same way, either always with food or always without food. Also, avoid drinking grape juice while taking this medication.
If the side effects become intolerable be sure to contact your doctor.
I wish you the best of luck on the new med,
Laurie is correct it takes at least a while for those uneasy side effects to leave I once took the drug and it was 2 weeks before I noticed it leave, then in about 3 weeks it made a difference, I felt a wondering effect thought it should work faster if it was a good medicine that is not always true, I wasn't a grapefruit/fruit person to start with so I had no worries with that but you know what she told you and in case you are watch the Juice, other medicines react with foods and juices, Be patient, I know this isn't easy when you are under a lot of stress but give it at least 2-3 weeks then the doctor will know he has a good guide to go by, if things aren't better by then either go in and talk with him or give him a call, We're here and we care so if you have further questions let us know.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 4 answers
Posted 20 Jan 2010 • 1 answer
Posted 22 Oct 2010 • 2 answers
Posted 3 Jul 2011 • 6 answers
Posted 29 Jun 2013 • 4 answers